Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

36 year old having chest pain. Trop T negative and TMT normal. Elevated uric acid in lipid profile test. Pain due to this?

Hello Doctor. I am 36 yrs old and 2 weeks back I had pain in my chest on the left side. My Trop T came Negative and TMT normal. But when the Uric Acid and Lipid Profile was done, both are exceptionally high and hence the doctor told me that the pain is due to uric acid problem and will take time to subside after the medicine starts. Please advise. The pain is still there but mild and I do not have any breathing problems.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  967
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and from the history given here I could say that the chest pain could be due to hyperacidity and in my opinion this need to be treated with Tab Omeprazole 40 mg once in day and Tab Chlordiazepoxide three times in day , this is nothing to worry, take care and have a nice day.
Answered: Tue, 5 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor